# SDR SIMA20140211003

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 22,559 hours, 18,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S FLASHLIGHT CRADLE BROKEN.  R & R AFT FLIGHT ATTENDANT`S FLASHLIGHT & CRADLE IAW 33-50-16, OPERATIONS CHECKED GOOD.
